# SDR O2GA2015081050901

- Difficulty date: August 6, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N509UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605551
- Aircraft time: 8,569 hours, 6,082 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Open
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, DURING CLIMB 1400' CREW HEARD A LOUD BANG FOLLOWED BY A LOUD RUSH OF AIR.  MAIN CABIN DOOR & DOOR SEAL ANNUNCIATORS ILLUMINATED.  MOMENTS LATER MAIN CABIN DOOR OPENED IN FLIGHT.  AN EMER WAS DECLARED.  THE ACFT RETURNED & LANDED WITH THE MAIN CABIN DOOR OPEN.  ACFT SUSTAINED MAIN CABIN DOOR & LT ENG DAMAGE DURING LANDING.    NEW MED INSTALLED, MED OPENING REPAIRS MADE, REPAIRED ORIGINAL ENG INSTALLED & SUPPLEMENTAL CABIN DOOR WIRING SYS MOD INSTALLED. SUCCESSFUL OPERATIONAL CHECK FLIGHT PERFORMED.  ACFT RTS.
